# SDR SWAA2013051415998

- Difficulty date: May 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 42,986 hours, 25,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER CLIP CRACKED AT BS 500B, STR 19R.  REMOVED AND REPLACED CLIP IAW SRM.
